# SDR C2XA08SH042A

- Difficulty date: August 1, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21707
- Part serial: 3009
- Condition: Dragging
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO LANDING GEAR LEVER DISAGREE-RT MAIN GEAR NOT RETRACTING DUE TO BLOWN TIRE.  (S)
